An overview on large deviations of the empirical measure of interacting particle systems
Annales de l'I.H.P. Physique théorique, Tome 55 (1991) no. 2, pp. 615-635.
@article{AIHPA_1991__55_2_615_0,
     author = {Landim, Claudio},
     title = {An overview on large deviations of the empirical measure of interacting particle systems},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {615--635},
     publisher = {Gauthier-Villars},
     volume = {55},
     number = {2},
     year = {1991},
     zbl = {0741.60101},
     mrnumber = {1139537},
     language = {en},
     url = {archive.numdam.org/item/AIHPA_1991__55_2_615_0/}
}
Landim, C. An overview on large deviations of the empirical measure of interacting particle systems. Annales de l'I.H.P. Physique théorique, Tome 55 (1991) no. 2, pp. 615-635. http://archive.numdam.org/item/AIHPA_1991__55_2_615_0/

[DF] P. Diaconis and D.A. Freedman, Conditional Limit Theorems for Exponential Families and Finite Versions of de Finetti's Theorem, J. Theor. Prob., Vol. 1, pp. 381-410. | MR 958245 | Zbl 0655.60029

[DV1] M.D. Donsker and S.R.S. Varadhan, Asymptotic Evaluation of Certain Markov Process Expectations for Large Time I, Comm. Pure Appl. Math., Vol. 28, 1975, pp. 1-49. | MR 386024 | Zbl 0323.60069

[DV2] M.D. Donsker and S.R.S. Varadhan, Asymptotic Evaluation of Certain Markov Process Expectations for Large Time II, Comm. Pure Appl. Math., Vol. 28, 1975, pp. 279-303. | Zbl 0348.60031

[DV3] M.D. Donsker and S.R.S. Varadhan, Asymptotic Evaluation of Certain Markov Process Expectations for Large Time III, Comm. Pure Appl. Math., Vol. 29, 1976, pp. 389-463. | MR 428471 | Zbl 0348.60032

[GPV] M.Z. Guo, G.C. Papanicolau and S.R.S. Varadhan, Non Linear Diffusion Limit for a System with Nearest Neighbor Interactions, Comm. Math. Phys., Vol. 118, 1988, pp. 31-59. | MR 954674 | Zbl 0652.60107

[J] G. Jona-Lasinio, Stochastic Reaction Diffusion Equations and Interacting Particle Systems, These proceedings. | Numdam | Zbl 0741.60110

[JLV] G. Jona-Lasinio, C. Landim and M.E. Vares, in preparation.

[KOV] C. Kipnis, S. Olla and S.R.S. Varadhan, Hydrodynamics and Large Deviations for Simple Exclusion Processes, Comm. Pure Appl. Math., Vol. 42, 1989, pp. 115-137. | MR 978701 | Zbl 0644.76001

[K] T.G. Kurtz, Approximation of Population Processes, CBMS-NSF Regional Conference, Ser. Appl. Math., Vol. 36, 1981. | MR 610982 | Zbl 0465.60078

[L] C. Landim, Occupation Time Large Deviations of the Symmetric Simple Exclusion Process, preprint, 1990. | MR 1143419

[O] K. Oelschläger, A Law of Large Numbers for Moderately Interacting Diffusion Processes, Z. Wahrsch. Gebiete, Vol. 69, 1985, pp. 279-322. | MR 779460 | Zbl 0549.60071

[S] Sion, On General Minimax Theorems, Pac. J. Math., Vol. 8, 1958, pp. 171-176. | MR 97026 | Zbl 0163.38203

[V] S.R.S. Varadhan, Large Deviations and Applications, CBMS-NSF Regional Conference, Ser. Appl. Math., Vol. 46, 1984. | MR 758258 | Zbl 0549.60023